Asymptotics of kink-kink interaction for sine-Gordon type equations

D. A. Kulagin, G. A. Omel'yanov

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

We consider a class of semilinear wave equations with a small parameter ε. The nonlinearity of F(u) is assumed to be such that the corresponding equation has an exact self-similar solution of kink type. For F(u), we obtain sufficient conditions for two kinks to interact (in the sense of the leading term of the asymptotics with respect to ε) in the same way as the kinks of the sine-Gordon equation.
Original languageAmerican English
Pages (from-to)563-567
Number of pages5
JournalMathematical Notes
StatePublished - 1 Mar 2004
Externally publishedYes

Fingerprint

Dive into the research topics of 'Asymptotics of kink-kink interaction for sine-Gordon type equations'. Together they form a unique fingerprint.

Cite this